Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 68, Issue 4

Issues

Compactifications from generators and relations

Simo Mthethwa
  • School of Mathematics, Statistics and Computer Sciences, University of KwaZulu-Natal Private Bag X54001 Durban 4000 South Africa
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Dharmanand Baboolal
  • School of Mathematics, Statistics and Computer Sciences, University of KwaZulu-Natal Private Bag X54001 Durban 4000 South Africa
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Paranjothi Pillay
  • School of Mathematics, Statistics and Computer Sciences, University of KwaZulu-Natal Private Bag X54001 Durban 4000 South Africa
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-08-06 | DOI: https://doi.org/10.1515/ms-2017-0155

Abstract

We show that any compactification of a regular frame can be realised as a frame which is freely generated on a suitable meet semilattice subject to certain relations, and we provide familiar examples of compactifications which can be regarded as such frames.

MSC 2010: Primary 54D35

Keywords: frame; site; freely generated frame; compactification; strong inclusion; A grant from the National Research Foundation (S.A) is gratefully acknowledged

References

About the article

Received: 2017-02-07

Accepted: 2017-02-20

Published Online: 2018-08-06

Published in Print: 2018-08-28


Communicated by Aleš Pultr


Citation Information: Mathematica Slovaca, Volume 68, Issue 4, Pages 929–938, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0155.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in